Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.
    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/hepatitis-c/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    By your experience
    avatar
    bonillbl posted:
    I need to know how one feels when they first start the interferon/ribavirin treatment?
     
    avatar
    billm57 responded:
    the only way for YOU to tell how YOU will feel is for YOU to do it
     
    avatar
    billm57 responded:
    i wasnt being rude -what i posted is the truth - i tried treatment 3 times and never had any sides effects other than very minimal short lasting ones - others can experience quite the opposite - id say going into treatment requires a positive attitude a very experienced dr a willingness to adhere to med schedules and all the support possible - best wishes to you
     
    avatar
    Haylen_WebMD_Staff replied to billm57's response:
    Thanks Bill - you're fortunate!

    Bonillbl: Here's an article that will give you more information on the treatment:

    Combination Treatment Overview

    Haylen
     
    avatar
    billm57 replied to Haylen_WebMD_Staff's response:
    thanks haylen
    yes im fortunate in that i only had minimal sides - not so fortunate in clearing the virus - i would trade all the good fortune for svr anyday

    funny thing about side effects and symptoms of hcv - theyre basically the same - top researchers admit they know little about the mechanisms behind side effects - and just because a condition appears while on treatment does not mean treatment caused it - but it is reported as a side effect of treatment - this leads to much confusion - also just because treatment worked does not mean all conditions especially those caused by the virus will go away
     
    avatar
    Haylen_WebMD_Staff replied to billm57's response:
    Interesting.....and disappointing regarding symptoms.

    Thank you for sharing your experience -

    Haylen
     
    avatar
    more2c responded:
    I got the chills really bad. I remember I prepared for them and wore sweats to bed and am glad I did. I remember feeling like I had the flu with the aches & pains. however that first shot wwas the worst for me and I couldn't imagine it getting worse each week but that didn't happen, thank God. It may be totally different for you, you never know.
     
    avatar
    more2c replied to billm57's response:
    that is true, going into it with a positive attitude helps.
     
    avatar
    Smilingbookreader responded:
    I had chills and aches that I didn't have before I started the treatment but they went away after a week. I also had bouts of confusion and getting turned around when I went out so that was difficult because I thought that I was losing myself. After that I started feeling really depressed and took an anti-depressant when I had 5 months to go. The anti-depressant was for the anger and the depressed feelings. They all went away after I finished the treatment completely.


    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.